# SDR AALA20120805007

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 82,138 hours, 13,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT NUMBER 1 DOOR EMERGENCY EXIT LIGHT MOUNT LOOSE.  SECURED LEFT NUMBER 1 DOOR EMERGENCY EXIT LIGHT MOUNT.  OPS CHECK NORMAL.
